Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 52, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 26, 2019, 2:19 AM EDT for Hancock County, Ohio. It took effect at Apr 26, 2019, 2:35 AM EDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2019, 2:19 AM EDT (06:19 UTC)
- In effect from
- Apr 26, 2019, 2:35 AM EDT
- Expired
- Apr 26, 2019, 10:15 PM EDT
- In force
- 20 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 10.14 ft at Apr 26, 2019, 3:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
448 WGUS41 KCLE 260619 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 219 AM EDT Fri Apr 26 2019 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC063-261419- /O.NEW.KCLE.FL.W.0052.190426T0635Z-190426T2000Z/ /FECO1.1.ER.190426T0635Z.190426T1000Z.190426T1400Z.UU/ 219 AM EDT Fri Apr 26 2019 The National Weather Service in Cleveland has issued a * Flood Warning for The Eagle Creek Above Findlay * until this afternoon. * At 2 AM the stage was 8.9 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by early this morning and rise to near 9.5 feet by this morning. The river will fall below flood stage by late this morning. * At 10.0 feet...Water from the Eagle Creek will impact portions of South Blanchard Street, Brookside Drive, Fremont and Graceland Streets. The intersections of Beechmont Drive with Fairmont and Rosemont Drives flood. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
4 follow-up statements
688 WGUS41 KCLE 261207 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 807 AM EDT Fri Apr 26 2019 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Ohio... Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC063-262008- /O.EXT.KCLE.FL.W.0052.000000T0000Z-190427T0200Z/ /FECO1.2.ER.190426T0611Z.190426T1400Z.190426T2000Z.UU/ 807 AM EDT Fri Apr 26 2019 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Eagle Creek Above Findlay * until this evening. * At 7 AM the stage was 9.9 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * The river will continue rising to near 10.1 feet by late this morning. The river will fall below flood stage late this afternoon. * At 10.0 feet...Water from the Eagle Creek will impact portions of South Blanchard Street, Brookside Drive, Fremont and Graceland Streets. The intersections of Beechmont Drive with Fairmont and Rosemont Drives flood. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
898
WGUS81 KCLE 261823
FLSCLE
Flood Statement
National Weather Service Cleveland OH
223 PM EDT Fri Apr 26 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Eagle Creek Above Findlay
...The flood warning continues for the following rivers in Ohio...
Blanchard River Near Findlay
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-270222-
/O.EXT.KCLE.FL.W.0054.190426T1823Z-190428T1500Z/
/WDVO1.1.ER.190426T1716Z.190427T1200Z.190428T0900Z.NO/
223 PM EDT Fri Apr 26 2019
...Flood warning extended until Sunday morning...The flood warning
continues for
The Portage River At Woodville.
* Until Sunday morning.
* At 1:30 PM Friday the stage was...9.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 9.9 feet by Saturday morning. The river
will fall below flood stage Sunday morning.
* At 10.5 feet...Water is encroaching on State Route 105 in Sandusky
County northeast of U.S. 23. Water is in the backyard of residents
on Bierley, Bridge, and Water Streets in Pemberville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC063-270222-
/O.CON.KCLE.FL.W.0053.000000T0000Z-190427T1200Z/
/FDYO1.2.ER.190426T1730Z.190427T0000Z.190427T0600Z.NO/
223 PM EDT Fri Apr 26 2019
The flood warning continues for
The Blanchard River Near Findlay.
* Until Saturday morning.
* At 2:00 PM Friday the stage was...11.1 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 11.0 feet.
* The river will rise to near 12.1 feet by this evening. The river
will fall below flood stage late tonight.
* At 13.0 feet...Floodwaters impact East Sandusky Street, Main Cross
Street, Blanchard Road, Clinton Court, and many other streets near
the Blanchard River. Backwater will affect residents living along
Eagle and Lye Creeks.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC063-270222-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-190427T1130Z/
/FECO1.2.ER.190426T0611Z.190426T1800Z.190427T0530Z.UU/
223 PM EDT Fri Apr 26 2019
...Flood warning extended until Saturday morning...The flood warning
continues for
The Eagle Creek Above Findlay.
* Until Saturday morning.
* At 2:00 PM Friday the stage was...10.1 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late tonight.
* At 11.0 feet...Flooding will threaten residences along Fremont and
Graceland Avenue, East Lincoln Street, and Brookside Drive. Other
roads impacted include East High Street, Wilson Street, Blanchard
Avenue near Graceland Avenue, Rosemont Drive and Beechmont Drive to
Main Street, and Eastview north of 6th Street.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$092
WGUS81 KCLE 270024
FLSCLE
Flood Statement
National Weather Service Cleveland OH
824 PM EDT Fri Apr 26 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Blanchard River Near Findlay
Eagle Creek Above Findlay
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-270824-
/O.EXT.KCLE.FL.W.0054.000000T0000Z-190429T0843Z/
/WDVO1.1.ER.190426T1716Z.190428T0600Z.190429T0243Z.NO/
824 PM EDT Fri Apr 26 2019
...Flood warning extended until late Sunday night...The flood warning
continues for
The Portage River At Woodville.
* Until late Sunday night.
* At 7:30 PM Friday the stage was...10.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 10.6 feet by early Sunday morning. The
river will fall below flood stage Sunday night.
* At 10.5 feet...Water is encroaching on State Route 105 in Sandusky
County northeast of U.S. 23. Water is in the backyard of residents
on Bierley, Bridge, and Water Streets in Pemberville.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC063-270824-
/O.EXT.KCLE.FL.W.0053.000000T0000Z-190427T1400Z/
/FDYO1.1.ER.190426T1730Z.190427T0000Z.190427T0800Z.NO/
824 PM EDT Fri Apr 26 2019
...Flood warning extended until Saturday morning...The flood warning
continues for
The Blanchard River Near Findlay.
* Until Saturday morning.
* At 8:00 PM Friday the stage was...11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will fall to below flood stage by Saturday morning.
* At 11.0 feet...Flooding impacts areas near Riverside Park and
East Main Cross Street in the City of Findlay.
* At 12.0 feet...Water impacts River Street and Apple Alley on the
west side of Findlay, Blanchard Street between Sandusky and Main
Cross, and several streets south of Clinton Court near Riverside
Park.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC063-270824-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-190427T1330Z/
/FECO1.2.ER.190426T0611Z.190426T1945Z.190427T0730Z.UU/
824 PM EDT Fri Apr 26 2019
...Flood warning extended until Saturday morning...The flood warning
continues for
The Eagle Creek Above Findlay.
* Until Saturday morning.
* At 8:00 PM Friday the stage was...9.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall below flood stage early Saturday morning.
* At 10.0 feet...Water from the Eagle Creek will impact portions
of South Blanchard Street, Brookside Drive, Fremont and Graceland
Streets. The intersections of Beechmont Drive with Fairmont and
Rosemont Drives flood.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$716 WGUS81 KCLE 270215 FLSCLE Flood Statement National Weather Service Cleveland OH 1015 PM EDT Fri Apr 26 2019 ...The flood warning is cancelled for the following rivers in Ohio... Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC063-270245- /O.CAN.KCLE.FL.W.0052.000000T0000Z-190427T1330Z/ /FECO1.2.ER.190426T0611Z.190426T1945Z.190427T0105Z.UU/ 1015 PM EDT Fri Apr 26 2019 The flood warning is cancelled for The Eagle Creek Above Findlay. * At 10:00 PM Friday the stage was...8.4 feet. * Flood stage is 9.0 feet. * At 9.0 feet...Eagle Creek will overrun its banks and begin to inundate portions of Fremont and Graceland Avenue. Water will inudate a field near Rosemont Drive. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 26, 1:55 AM EDT, 24 minutes earlier.
Area forecast discussion, Apr 26, 1:55 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Cleveland OH
155 AM EDT Fri Apr 26 2019
.SYNOPSIS...
Low pressure over the Mississippi Valley will track northeast
across the area tonight dragging a trailing cold front through
much of the area. Friday a reinforcing shot of cold air will
move in as the low continues northeast out of the area. Friday
night weak high pressure will move in from the west as another
disturbance clips northeast Ohio and northwest Pennsylvania.
Saturday afternoon, low pressure will approach from the west in
the afternoon.
&&
.NEAR TERM /THROUGH TONIGHT/...
Low pressure over NW Ohio will continue to track eastward near
the south shore of Lake Erie through the remainder of the
overnight. Any thunder will be limited to the southeastern third
of the area and even that looks very uncertain. Otherwise expect
occasional heavy downpours as a couple areas of rain move
eastward across the region.
Previous discussion...
The next dew days will be quite active. Tonight deepening low
pressure will move northeast across the region driving a warm
front north ahead of it. A trailing cold front will quickly move
in behind the low. By 12Z Friday the low will be over Lake Erie
north of Erie PA, with the cold front near the Ohio/PA line.
Forcing will be increasing across the area overnight with
isentropic lift ahead of the low in the warm advection,
combined with a deepening upper trough that will be entering
western Ohio by 12Z. Models have precip expanding across the
area with decent overnight QPF. By 12Z Friday WPC guidance
suggests 1 to 1.5 inches across a large portion of northern
Ohio. Precip intensity should diminish Friday late morning and
afternoon as the low moves northeast and the trough swings
through. Will continue with a slight chance of thunder tonight
into Friday. Friday night expect clearing west as high pressure
builds in. Further east however, models continue to show cold
northeast flow across the (then) warmer waters of Lake Erie.
This alone will hold onto clouds but models show another short
wave rotating across the region in the morning likely continuing
precip after midnight. Will have to add the s word in for 850mb
temps dropping to -8C across northwest PA by Saturday morning.
No accum expected however. Further west where clear/pc skies are
possible, will have patchy frost in the forecast. High Friday
upper 50s to near 60.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Despite a cold start to the day, there will be a very brief window
of riding in the area on Saturday with some warm air advection
coming in mainly in the later part of the afternoon and evening.
Could see temperatures reach the low to mid 50s and remain steady or
cool slightly in advance of an approaching shortwave Saturday night.
This northern stream short wave will approach from the northwest
crossing northern or central Ohio Saturday Night/early Sunday
morning. The moisture ahead of this system will favor light showers
Saturday afternoon, but not anticipating much rainfall out of it.
The moisture advection increases late in the day/night and expect to
see more coverage and intensity during the overnight. As the system
pulls out Sunday morning the cold air advection on the backside
could support a few snowflakes mixed with rain in the higher
elevations of NW PA. High pressure will build in from Michigan on
Sunday. Temperatures will struggle to warm Sunday under northern
flow and H850 temps around -2 to -4C. Sun in the western half of the
forecast area will support some lower 50s for highs Sunday, while
the central and eastern counties temperatures will be highly cloud-
coverage dependent and could remain in the 40s. The drier airmass
will clear out any lingering clouds by the afternoon and overnight,
and with light winds would expect to see decoupling and temperatures
bottoming out. For now have temperatures around 30-33F for lows
Monday morning, but with dewpoints in the mid 20s could see
temperatures even lower if decoupling and clear skies prevail. This
will favor widespread frost and possible freeze. The ridge breaks
down to a more zonal flow on Monday with a developing frontal system
on tap to move into the area as early as Monday
afternoon/evening.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Long term upper zonal flow through midweek. The models suggest a
quasi-stationary frontal boundary lingering near the lower lakes in
which a series of surface lows would progress eastward through the
area. The challenge with this weak pattern is trying to find a
period where precip is unlikely to occur with hard to time
shortwaves. Overall there will be rain chances for most of next
week. A ridge noses into the area from the south by Thursday
supporting a warm up of near normal temperatures.
&&
.AVIATION /06Z Friday THROUGH Tuesday/...
Low pressure over NW Ohio will continue to track eastward near
the south shore of Lake Erie through the remainder of the
overnight. MVFR/IFR conditions will definitely occur in the
showers but away from them some low end VFR conditions may
occur. Any thunder will be limited to the southeastern third of
the area and even that looks very uncertain. Otherwise expect
occasional heavy downpours as a couple areas of rain move
eastward across the region. MVFR/IFR conditions will develop
near and for a few hours in the wake of a cold front that will
move across the area from late morning into the afternoon. The
main area of showers will be east of the area by mid afternoon.
However an upper level trough will bring some instability to
the area this afternoon with some mid afternoon/early evening
thunder possible from near Port Clinton to Millersburg. This may
end up only impacting the KMFD TAF.
Winds will be variable with the low moving across northern Ohio
int NW PA. Gusty southerly winds to around 20 knots will be
possible through sunrise. As the cold front sweeps across the
region late morning to the afternoon winds shift to the west
and northwest with gusts 25 to 35 knots possible. The strongest
winds will be across NW Ohio.
OUTLOOK...Non-VFR lingering across northwest PA into Saturday.
Non-VFR possible again Saturday night into early Sunday. Areas
of non-VFR possible Monday night into Tuesday.
&&
.MARINE...
An area of low pressure moving into the Ohio Valley will lift into
Lake Erie late tonight. Widespread showers will accompany the low
overnight and clearing out from west to east on Friday morning. The
cold air advection on the backside of the cold front will increase
winds to 25 knots across all waters and build waves in onshore winds
to 5 to 8 feet well through Friday night. Winds will start to come
down on the western basin Saturday morning as weak high pressure
builds in, slower to diminish in the eastern basin. Small craft
advisories issued for all nearshore waters for Friday into Saturday.
A second low will move across the area Saturday night, though the
forecast tracks are either just along Lake Erie or south over
central Ohio. Winds on the backside of this system will not be as
potent. A strong 1024mb high will build in Sunday into Monday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 6 AM this morning to 4 PM EDT
Saturday for LEZ148-149.
Small Craft Advisory from 6 AM this morning to 4 AM EDT
Saturday for LEZ142>144.
Small Craft Advisory from 6 AM this morning to 10 AM EDT
Saturday for LEZ145>147.
&&
SYNOPSIS...TK
NEAR TERM...TK/MM
SHORT TERM...Jamison
LONG TERM...Jamison
AVIATION...Campbell/MM
MARINE...JamisonHazardous weather outlook, Apr 25, 4:20 AM EDT, 21 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 420 AM EDT Thu Apr 25 2019 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-260830- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 420 AM EDT Thu Apr 25 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 25, 11:06 PM EDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1106 PM EDT Thu Apr 25 2019
OHZ023-033-260330-
Mahoning-Trumbull-
1106 PM EDT Thu Apr 25 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TRUMBULL AND
MAHONING COUNTIES...
At 1104 PM EDT, a strong thunderstorm was located near Canfield, or
near Salem, moving northeast at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Hubbard, Canfield,
Maplewood Park, Austintown, Struthers, Girard, McDonald, Poland,
Ellsworth, New Middletown, Lowellville, Yankee Lake, Brookfield
Center, Churchill and West Hill.
LAT...LON 4093 8082 4093 8085 4101 8094 4130 8052
4098 8052 4090 8068 4090 8082
TIME...MOT...LOC 0304Z 230DEG 32KT 4097 8078
OudemanSpecial weather statement, Apr 25, 11:08 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1108 PM EDT Thu Apr 25 2019
OHZ029-030-038-047-260345-
Holmes-Richland-Ashland-Knox-
1108 PM EDT Thu Apr 25 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RICHLAND...SOUTHERN
ASHLAND...WESTERN HOLMES AND KNOX COUNTIES...
At 1108 PM EDT, a strong thunderstorm was located 7 miles northwest
of Danville, or 12 miles northeast of Mount Vernon, moving northeast
at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Vernon, Loudonville, Fredericktown, Gambier, Bellville,
Danville, Glenmont, Nashville, Butler, Perrysville, Lucas, Mifflin,
Gann, North Liberty and Mohicanville.
LAT...LON 4040 8264 4048 8264 4079 8243 4072 8213
4067 8213 4067 8198 4045 8214 4045 8218
4039 8218 4030 8225
TIME...MOT...LOC 0308Z 205DEG 24KT 4054 8234
OudemanThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 11:06 PM EDT | Special Weather Statement | CLE | Mahoning | 24 min |
| Apr 25, 11:08 PM EDT | Special Weather Statement | CLE | Knox | 37 min |
| Apr 26, 2:50 AM EDT | River Flood Warning | CLE | Hancock | 24 hr |
| Apr 26, 4:13 AM EDT | Areal Flood Advisory | CLE | Hancock | 8 hr |
| Apr 26, 6:51 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 51 hr |
| Apr 26, 5:19 PM EDT | Special Weather Statement | CLE | Ashland, Erie, Holmes, Huron, Knox, Lorain and 2 more | 56 min |
| Apr 26, 6:26 PM EDT | Special Weather Statement | CLE | Holmes, Medina, Summit, Wayne | 49 min |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.